# SDR KCSA081027

- Difficulty date: January 18, 2008
- Submitted: January 19, 2008
- Operation: Air carrier
- Aircraft: N714CK
- Make and model: Boeing 747209B
- Aircraft serial: 22446
- Aircraft time: 89,593 hours, 21,795 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 1480 BULKHEAD SPLICE FITTING, INNER SURFACE AROUND BOLT HOLE NR 7 DAMAGED AT STRINGER 33R.
